# SDR QXEA9700670

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Circuit
- Part number: 5515900004
- Condition: Malfunction
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - NR 1 EMERGENCY EXIT OVERWING LIGHT INOP.  REPLACED EMERGENCY OVERWING EXIT SIGN, OPERATIONAL CHECK GOOD.
